# SDR UALA2012111606617

- Difficulty date: November 15, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 66,505 hours, 24,455 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, BS 1400 BUTT SPLICE STRAP IS CORRODED BETWEEN STR 27L-STR 28L.  REMOVED DAMAGED SECTION OF BUTT SPLICE STRAP, (CIRCUMFERENTIAL SKIN SPLICE), AND FABRICATED AND INSTALLED A DOUBLER AND FILLER REPAIR PER EA PD57-53 -064 AND EVA 80344.
